Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 243, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Sep 26, 2018, 7:46 AM EDT for Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois. It took effect at Sep 26, 2018, 11:00 PM EDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2018, 7:46 AM EDT (11:46 UTC)
- In effect from
- Sep 26, 2018, 11:00 PM EDT
- Expired
- Sep 28, 2018, 9:36 AM EDT
- In force
- 35 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River near Hutsonville (HUTI2).
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341910, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
764
WGUS43 KIND 261146
FLWIND
Flood Warning
National Weather Service Indianapolis IN
746 AM EDT Wed Sep 26 2018
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in eastern Illinois and
western Indiana...
Wabash River...
.Lowland flooding will develop later this week along portions of
the Wabash River in the Hutsonville and Palestine, Illinois areas.
River crests will be similar to levels seen earlier in September
Locally heavy rains of 2 to 4 inches fell since Monday in portions
of east central Illinois and west central Indiana north of
Interstate 70.
Significant flooding is not expected. Flooding will affect a
few local roads, low agricultural land and possibly river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC033-101-INC083-153-261645-
/O.NEW.KIND.FL.W.0243.180927T0300Z-180928T1336Z/
/HUTI2.1.ER.180927T0300Z.180927T0600Z.180928T0136Z.NO/
646 AM CDT Wed Sep 26 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from this evening to Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to rise above flood stage this evening,
crest at 16.6 feet late tonight and then fall below flood stage by
Thursday evening.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-261645-
/O.NEW.KIND.FL.W.0244.180927T1200Z-180928T1800Z/
/RVTI3.1.ER.180927T1200Z.180927T1800Z.180928T0600Z.NO/
746 AM EDT Wed Sep 26 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Thursday morning to Friday afternoon.
* At 7:00 AM Wednesday the stage was 7.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 15.3 feet by Thursday evening. It will fall below
flood stage by late Thursday night.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$4 follow-up statements
113
WGUS83 KIND 261515
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1115 AM EDT Wed Sep 26 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...Wildcat Creek...
.Lowland flooding will develop quickly today along portions of the
Wabash River between Montezuma and Terre Haute. Flooding will spread
as far downstream as Riverton. River crests will be 1 to 2 feet
higher than levels seen in late August and the first half of
September. Flooding will continue along Wildcat Creek near Lafayette
through tomorrow.
Locally heavy rains of 2 to 4 inches fell since Monday in portions
of east central Illinois and west central Indiana.
Significant flooding is not expected. Flooding will affect some
local roads, low agricultural land and some river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-271017-
/O.EXT.KIND.FL.W.0240.000000T0000Z-180927T1017Z/
/MTZI3.1.ER.180926T1145Z.180926T1445Z.180926T2217Z.NO/
1115 AM EDT Wed Sep 26 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* until Thursday morning.
* At 10:45 AM Wednesday the stage was 14.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by this
evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-271515-
/O.EXT.KIND.FL.W.0241.180926T2327Z-180927T2100Z/
/TERI3.1.ER.180926T2327Z.180927T0000Z.180927T0900Z.UU/
1115 AM EDT Wed Sep 26 2018
The Flood Warning continues for
The Wabash River at Terre Haute.
* from this evening to Thursday afternoon.
* At 10:30 AM Wednesday the stage was 13.1 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 16.6 feet by late tonight. It will fall below flood
stage by late tonight.
* At 16.5 feet...Flood waters begin to enter the two breaks in the
Honey Creek Levee maintained by the Honey Creek Levee Association.
These two breaks occurred during the April 2013 flood.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-271515-
/O.EXT.KIND.FL.W.0243.180927T0300Z-180928T1030Z/
/HUTI2.1.ER.180927T0300Z.180927T0600Z.180927T2230Z.NO/
1015 AM CDT Wed Sep 26 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from this evening to Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage this evening,
crest at 16.6 feet late tonight, and then fall below flood stage by
Thursday afternoon.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-271515-
/O.EXT.KIND.FL.W.0244.180927T1200Z-180928T1338Z/
/RVTI3.1.ER.180927T1200Z.180927T1800Z.180928T0138Z.NO/
1115 AM EDT Wed Sep 26 2018
The Flood Warning continues for
The Wabash River at Riverton.
* from Thursday morning to Friday morning.
* At 11:00 AM Wednesday the stage was 7.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 15.3 feet by Thursday evening. It will fall below
flood stage by Thursday evening.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
INC157-271040-
/O.EXT.KIND.FL.W.0242.000000T0000Z-180927T1040Z/
/LYTI3.1.ER.180926T1121Z.180926T1800Z.180927T0440Z.NO/
1115 AM EDT Wed Sep 26 2018
The Flood Warning continues for
The Wildcat Creek near Lafayette.
* until Thursday morning.
* At 10:45 AM Wednesday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 11.2 feet by this afternoon then
begin falling. It will fall below flood stage late tonight.
* At 10.0 feet...Flooding of lowland areas in progress in portions of
Tippecanoe County.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$651
WGUS83 KIND 270138
FLSIND
Flood Statement
National Weather Service Indianapolis IN
937 PM EDT Wed Sep 26 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...Wildcat Creek...
.Lowland flooding continues along portions of the Wabash River
this evening. The river crested at Lafayette and Montezuma
and will fall below flood stage overnight or early Thursday
morning. The crests at Riverton and Terre Haute will be at
or below flood stage. Flooding will continue along Wildcat Creek
near Lafayette through tonight.
Locally heavy rains of 2 to 4 inches fell Monday through Tuesday
night in portions of east central Illinois and west central Indiana.
Flooding will affect low agricultural land, and possibly some river
parks and local roads.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-271346-
/O.EXT.KIND.FL.W.0240.000000T0000Z-180927T1346Z/
/MTZI3.1.ER.180926T1145Z.180926T1830Z.180927T0146Z.NO/
937 PM EDT Wed Sep 26 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* until Thursday morning.
* At 8:45 PM Wednesday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...It will continue to fall to below flood stage by this
evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-280137-
/O.EXT.KIND.FL.W.0243.000000T0000Z-180928T1048Z/
/HUTI2.1.ER.000000T0000Z.180927T1200Z.180927T2248Z.NO/
837 PM CDT Wed Sep 26 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.4 feet Thursday morning
and will fall below flood stage by Thursday afternoon.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-280137-
/O.EXT.KIND.FL.W.0244.180927T1800Z-180928T1200Z/
/RVTI3.1.ER.180927T1800Z.180927T1800Z.180928T0000Z.NO/
937 PM EDT Wed Sep 26 2018
The Flood Warning continues for
The Wabash River at Riverton.
* from Thursday afternoon to Friday morning.
* At 9:00 PM Wednesday the stage was 10.2 feet.
* Flood stage is 15.0 feet.
* Forecast...Rise to near flood stage Thursday afternoon then fall
back below flood stage.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
INC157-271005-
/O.EXT.KIND.FL.W.0242.000000T0000Z-180927T1005Z/
/LYTI3.1.ER.180926T1121Z.180926T1730Z.180927T0405Z.NO/
937 PM EDT Wed Sep 26 2018
The Flood Warning continues for
The Wildcat Creek near Lafayette.
* until Thursday morning.
* At 8:45 PM Wednesday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 10.0 feet...Flooding of lowland areas in progress in portions of
Tippecanoe County.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$178
WGUS83 KIND 270629
FLSIND
Flood Statement
National Weather Service Indianapolis IN
229 AM EDT Thu Sep 27 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...
.Lowland flooding continues along portions of the Wabash River
early this morning. Minor flooding is expected.
Locally heavy rains of 2 to 4 inches fell Monday through Tuesday
night in portions of east central Illinois and west central Indiana.
Flooding will affect low agricultural land, and possibly some river
parks and local roads.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-270659-
/O.CAN.KIND.FL.W.0240.000000T0000Z-180927T1346Z/
/MTZI3.1.ER.180926T1145Z.180926T1830Z.180927T0148Z.NO/
229 AM EDT Thu Sep 27 2018
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 1:45 AM Thursday the stage was 13.0 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage at Wed 09:48 PM.
* Forecast...It will continue to fall.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-280628-
/O.CON.KIND.FL.W.0243.000000T0000Z-180928T1048Z/
/HUTI2.1.ER.000000T0000Z.180927T1200Z.180927T2248Z.NO/
129 AM CDT Thu Sep 27 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.4 feet this morning and
will fall below flood stage by this afternoon.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-280628-
/O.CON.KIND.FL.W.0244.180927T1800Z-180928T1200Z/
/RVTI3.1.ER.180927T1800Z.180927T1800Z.180928T0000Z.NO/
229 AM EDT Thu Sep 27 2018
The Flood Warning continues for
The Wabash River at Riverton.
* from this afternoon to Friday morning.
* At 2:00 AM Thursday the stage was 11.8 feet.
* Flood stage is 15.0 feet.
* Forecast...Rise to near flood stage this afternoon then fall back
below flood stage.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
INC157-270659-
/O.CAN.KIND.FL.W.0242.000000T0000Z-180927T1005Z/
/LYTI3.1.ER.180926T1121Z.180926T1730Z.180927T0250Z.NO/
229 AM EDT Thu Sep 27 2018
The Flood Warning is cancelled for
The Wildcat Creek near Lafayette.
* At 1:45 AM Thursday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at Wed 10:50 PM.
* Forecast...It will continue to fall.
* At 10.0 feet...Flooding of lowland areas in progress in portions of
Tippecanoe County.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$416
WGUS83 KIND 271226
FLSIND
Flood Statement
National Weather Service Indianapolis IN
826 AM EDT Thu Sep 27 2018
...The Flood Warning is no longer in effect for portions of the
following river in western Indiana...
Wabash River...
.The Wabash River will crest about a foot below flood stage in
the Hutsonville and Palestine Illinois areas by Friday
afternoon. The river will recede during the weekend.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC033-101-INC083-153-271256-
/O.CAN.KIND.FL.W.0243.000000T0000Z-180928T1048Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
726 AM CDT Thu Sep 27 2018
The Flood Warning is cancelled for
The Wabash River at Hutsonville Legacy Power Plant Site.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to remain below flood stage with a
maximum value of 15.4 feet this afternoon.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-271256-
/O.CAN.KIND.FL.W.0244.000000T0000Z-180928T1200Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
826 AM EDT Thu Sep 27 2018
The Flood Warning is cancelled for
The Wabash River at Riverton.
* At 8:00 AM Thursday the stage was 13.1 feet.
* Flood stage is 15.0 feet.
* Forecast...It will crest below flood stage at 14.0 feet this
evening.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Sep 26, 7:36 AM EDT, 10 minutes earlier.
Area forecast discussion, Sep 26, 7:36 AM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 736 AM EDT Wed Sep 26 2018 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 255 AM EDT Wed Sep 26 2018 An exiting cold front could bring a few lingering showers to central Indiana this morning. A couple of additional fronts could bring some rain to parts of the area Saturday night and again Monday night into Tuesday. Otherwise high pressure will provide dry conditions. Temperatures will be below normal into the weekend, with above normal temperatures returning for early next week. && .NEAR TERM...(Today) Issued at 255 AM EDT Wed Sep 26 2018 A cold front was moving into central Indiana early this morning. Scattered showers were across the eastern half of the area, with another area of showers and isolated thunderstorms across central Illinois and Missouri. The area of showers across Illinois at the moment will be weakening and pushing across portions of central Indiana at 12Z. Some lingering frontogenetical forcing could also produce some light showers. Thus will go with some slight chance PoPs many areas at 12Z. These will quickly fade out those as forcing shifts east of the area and drier air works in. Will go dry all areas by 14Z. As the drier air moves in, clouds will decrease for much of the day. Some high clouds may return before 00Z. With some sunshine expected today, went at or above the model blend for high temperatures. && .SHORT TERM...(Tonight through Friday night) Issued at 255 AM EDT Wed Sep 26 2018 Models are close enough that the model blend initialization was accepted for most items. High pressure will keep the area dry tonight into Thursday night. An upper trough and a surface wave riding along the old cold front to the south will bring some clouds to the area tonight into Thursday. At the moment it looks like Thursday night will be mostly clear. On Friday into Friday night another cold front will move in from the north. This front won't have much moisture to work with, but can't rule out an isolated shower with it. However, at the moment feel that odds of any showers are too low to mention. Will just go with an increase in clouds. Temperatures will be below normal through the period. && .LONG TERM /Saturday through Tuesday Night/... Issued at 323 AM EDT Wed Sep 26 2018 Most of the first half of the extended period will be dry with high pressure over the Great Lakes, Ohio Valley, and northeast U.S. regions. However, the only caveat will be low rain chances across the northern counties on Saturday afternoon as forcing strengthens with a 130 kt upper level jet projecting into the Upper Midwest. As far as the second half of the extended period, the dry conditions will continue through Monday morning. But, moisture will start increasing from the south by Monday afternoon as a warm front moves in from the southwest. This warm surge will bump high temperatures into the upper 70s/low 80s for Monday and Tuesday after below normal temperatures on Saturday and Sunday. This warm and humid environment will also be favorable for some embedded thunder on Monday and Tuesday. After the warm front pushes farther north on Tuesday night, the thunderstorm threat will end though with just some residual rain showers. && .AVIATION /Discussion for the 26/12Z TAF Issuance/... Issued at 724 AM EDT Wed Sep 26 2018 High confidence in MVFR conditions persisting through mid morning as low ceilings and rain showers linger. At that point, there should be improvement to VFR levels at most TAF sites. High pressure will then continue to expand over the region, so VFR will be the prevailing flight category through the end of the TAF period. Meanwhile, winds will be northwesterly and a bit breezy this morning at KLAF and KHUF with sustained speeds up to 15 kts and gusts up to 21 kts. They will taper off though by late morning. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....TDUD AVIATION...TDUD
Hazardous weather outlook, Sep 26, 4:10 AM EDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 410 AM EDT Wed Sep 26 2018 INZ021-028>031-035>049-051>057-060>065-067>072-270815- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 410 AM EDT Wed Sep 26 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: No hazardous weather is expected at this time. Discussion: A departing cold front could bring a few showers this morning. Cooler and drier air will move in this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Outlook: Thunderstorms are possible over all or parts of the area Monday into Tuesday. Lightning is a threat from any thunderstorm. Discussion: A cold front could bring some thunderstorms to the area early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Sep 26, 7:17 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
717 AM EDT WED SEP 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM FLOOD 2 S THORNTOWN 40.10N 86.61W
09/25/2018 BOONE IN TRAINED SPOTTER
LOW LYING AREAS FLOODED WITH WATER OVER
ROADWAY ON COUNTY ROAD 350 NORTH AND STATE
ROAD 75.
1230 PM HEAVY RAIN 2 SW THORNTOWN 40.11N 86.64W
09/25/2018 M3.65 INCH BOONE IN TRAINED SPOTTER
SINCE MIDNIGHT.
1240 PM FLOOD 4 WNW FOREST 40.40N 86.39W
09/25/2018 CLINTON IN 911 CALL CENTER
911 CENTER REPORTS STANDING WATER NEAR
INTERSECTION OF STATE ROAD 29 AND COUNTY
ROAD 800 N.
1240 PM FLOOD 2 N FRANKFORT 40.32N 86.52W
09/25/2018 CLINTON IN 911 CALL CENTER
911 CENTER REPORTS STANDING WATER NEAR
INTERSECTION OF STATE ROAD 75 AND COUNTY
ROAD 200 N.
0230 PM FLOOD 1 SW DARLINGTON 40.10N 86.79W
09/25/2018 MONTGOMERY IN BROADCAST MEDIA
FLOODING REPORTED AT ROCKY RIDGE GOLF CLUB.
RELAYED VIA BROADCAST MEDIA.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:05 PM EDT | Special Weather Statement | IND | Montgomery | 40 min |
| Sep 26, 3:17 AM EDT | Areal Flood Advisory | IND | Hendricks | 7 hr |
| Sep 26, 6:45 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 34 hr |
| Sep 26, 6:45 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 15 hr |
| Sep 26, 7:08 AM EDT | River Flood Warning | IND | Tippecanoe | 23 hr |
| Sep 26, 7:46 AM EDT | River Flood Warning | IND | Knox, Sullivan | 54 hr |
Nearby
River Flood Warnings in Indiana, 2018River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.